# SDR FDEA201109284174

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347524620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE FOUND CORROSION AT FR 63 BETWEEN S45-46R.  REPAIRED IAW SRM 53-10-14 P 202, FIG 201C DEVIATION OF FASTENER   INSTALLATION ACCOMPLISHED IAW EA 6-5310-150949, MAJOR REPAIR  IAW SRI 53-10-14-2-002-00, P 207, TABLE 203.
